A note on the travelling wave solution to perturbed Burgers' equation (vol 26, pg 37, 2002)

dc.authorid0000-0001-8590-3396
dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T22:59:59Z
dc.date.available2015-01-15T22:59:59Z
dc.date.issued2003-06
dc.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.description.abstract[No abstract available]en_US
dc.description.versionPublisher's Versionen_US
dc.identifier.citationDemiray, H. (2003). A note on the travelling wave solution to perturbed burgers' equation (vol 26, pg 37, 2002). Applied Mathematical Modelling, 27(6), 489-490. doi:10.1016/S0307-904X(03)00052-0en_US
dc.identifier.endpage490
dc.identifier.issn0307-904X
dc.identifier.issue6
dc.identifier.startpage489
dc.identifier.urihttps://hdl.handle.net/11729/133
dc.identifier.urihttp://dx.doi.org/10.1016/S0307-904X(03)00052-0
dc.identifier.volume27
dc.identifier.wosWOS:000183097000006
dc.identifier.wosqualityQ1
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.institutionauthorDemiray, Hilmien_US
dc.institutionauthorid0000-0001-8590-3396
dc.language.isoenen_US
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.publisherElsevier Scienceen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.sourceApplied Mathematical Modellingen_US
dc.subjectMathematicsen_US
dc.subjectApplieden_US
dc.subjectMechanicsen_US
dc.subjectOperations research & management scienceen_US
dc.titleA note on the travelling wave solution to perturbed Burgers' equation (vol 26, pg 37, 2002)en_US
dc.typeCorrectionen_US
dspace.entity.typePublication

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
133.pdf
Boyut:
218.72 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Publisher's Version